ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ

検索対象:リポジトリ全体

(収録種別:大学紀要)の該当件数は6055件です。
131-140件目
 

 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23  

131 Fields with Finitely Generated Abelian Automorphism Groups / MATSUDA, Ryuki,HIRABUKI, Shinkichi -- Faculty of Science, Ibaraki University1969Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics Vol.2 no.1 p.1-4 紀要論文
132 A Note on the Theorem of Stone-Weierstrass / TAKAHASHI, Sin-ei -- Faculty of Science, Ibaraki University1969Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics Vol.2 no.1 p.5-7 紀要論文
133 Oscillation Properties of Solutions of Even Order Differential Equations / KARTSATOS, A. G. -- Faculty of Science, Ibaraki University1969Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics Vol.2 no.1 p.9-14 紀要論文
134 A Topic on Duality Theorems / MATSUDA, Ryuki,SATO, Kojiro -- Faculty of Science, Ibaraki University1969Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics Vol.2 no.1 p.15-18 紀要論文
135 Automorphism Groups of Fields; Solvable ?? Free / MATSUDA, Ryuki,HIRABUKI, Shinkichi -- Faculty of Science, Ibaraki University1969Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics Vol.2 no.1 p.19-19 紀要論文
136 A Counter Example for the Duality of Lie Algebras / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1970Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics Vol.2 no.2 p.1-3 紀要論文
137 A Remark on the Localization Theorem in Rational Appoximation / HASUMI, Morisuke -- Faculty of Science, Ibaraki University1970Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics Vol.2 no.2 p.5-17 紀要論文
138 On a Generalization of Euler's φ-function / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1970Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics Vol.2 no.2 p.19-21 紀要論文
139 On Generalized Derivations of Fields / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1970Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics Vol.2 no.2 p.23-25 紀要論文
140 A Note on the Peter-Weyl Theorem / TAKAHASHI, Sin-ei -- Faculty of Science, Ibaraki University1970Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics Vol.2 no.2 p.27-29 紀要論文

 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23